# SDR 2004UALA00263

- Difficulty date: March 21, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 56,230 hours, 9,054 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP, CENTER SUPPORT IS CRACKED ON THE LOWER INBOARD FLANGE AT THE MID FLAP ATTACH POINT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE REPAIR TO HINGE FITTING.
